A 23-year-old male asked:
had a kenalog (triamcinolone) shot. experiencing soreness/weakness around neck. no difficulty breathing it swallowing just the soreness. is this a cause for concern?
1 doctor answer • 1 doctor weighed in
Family Medicine 44 years experience
Doubt shot caused it: It's hard for me to blame the kenalog (triamcinolone) shot for your neck soreness. Maybe the problem being treated with kenalog (triamcinolone) (? Allergy, ?Asthma?, ) is directly or indirectly causing neck soreness.
4233 viewsAnswered >2 years ago
Last updated Apr 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.